ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev 3DIT Conf / Next 3DIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Three-Dimensional Image Technology (3DIT) [schedule] [select]
Chair Makoto Okui (NHK)
Secretary Yasuhiro Takaki (Tokyo Univ. of Agriculture and Technology), Hiroyasu Ujike (AIST), Kenji Susami (Kinki Univ.), Hideki Kakeya (Tsukuba Univ.), Shiro Suyama (Tokushima Univ.), Yuzo Hirayama (Toshiba)

Conference Date Thu, Mar 6, 2014 09:30 - 17:30
Topics  
Conference Place  

Thu, Mar 6 AM 
09:30 - 17:30
  09:30-09:35 Opening Address ( 5 min. )
(1) 09:35-10:00 Biomedical effects of interocular crosstalk and ranges of binocular disparity Hiroyasu Ujike, Hiroshi Watanabe (AIST)
(2) 10:00-10:25 Biomedical effects of interocular rotational difference and ranges of binocular disparity Hiroshi Watanabe, Hiroyasu Ujike (AIST)
  10:25-10:35 Break ( 10 min. )
(3) 10:35-11:00 Bayer Photopolymer Film for use in Holographic Optical Elements Masaro Kogure (BMS)
(4) 11:00-11:25 Three-dimensional image generation using different ray divergence by 360-degree 3D display using a small array of high-speed projectors Sho Hirayama, Yasuhiro Takaki (TUAT)
(5) 11:25-11:50 Grayscale representation using bit-plane decomposition for 360-degree 3D display using a small array of high-speed projectors Toshiki Takahashi, Yasuhiro Takaki (TUAT)
  11:50-13:00 Lunch Break ( 70 min. )
(6) 13:00-13:50 [Invited Talk]
Evaluation of Fatigue Caused by Watching 3DTV
-- a Comparison of Minor and Adult Viewers --
Toshiya Morita (NHK), Hiroshi Ando (NICT)
(7) 13:50-14:15 Relationship between disparity range for comfortable viewing and individual differences in visual function Haruki Mizushina, Hiroshi Ando (NICT)
(8) 14:15-14:40 The Expansion of the Capturing Area for Integral Imaging using Two Imaging Units Hitoshi Hiura, Takayuki Yamashita, Jun Arai (NHK)
(9) 14:40-15:05 Field experiments, in a public space, regarding 3D contents on an auto-multiscopic display (REI). Mao Makino, Hiroshi Ando, Makoto Okui, Naomi Inoue (NICT)
  15:05-15:20 Break ( 15 min. )
(10) 15:20-15:45 Image evaluation of multiplex-hidden hybrid 3D display using linear polarization Wataru Fujimura, Yukua Koide, Genki Kunitomi, Yuki Taguchi, Hisataka Suzuki, Akihiko Shirai (KAIT)
(11) 15:45-16:10 Realization and trial of multiplex-hidden imaging on liquid-crystal flat panel display Yukua Koide, Wataru Fujimura, Genki Kunitomi, Yuki Taguchi, Hisataka Suzuki, Akihiko Shirai (KAIT)
(12) 16:10-16:35 Implementation and Application of Basic Algorithm on Collaborative 3D Position Sensing Architecture Hirofumi Mochizuki, Shun'ichi Tano, Tomonori Hashiyama, Junko Ichino (UEC), Mitsuru Iwata (TMCIT), Kenji Miki (JR Tokyo General Hospital)
  16:35-16:40 Closing Address ( 5 min. )
  16:40-17:30 ( 50 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
3DIT Technical Group on Three-Dimensional Image Technology (3DIT)   [Latest Schedule]
Contact Address  


Last modified: 2014-03-06 10:00:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to 3DIT Schedule Page]   /  
 
 Go Top  Go Back   Prev 3DIT Conf / Next 3DIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan